# SDR MASA2023042000062

- Difficulty date: April 20, 2023
- Submitted: April 20, 2023
- Operation: Air carrier
- Aircraft: N959LR
- Make and model: Cndair CL600*
- Aircraft serial: 15379
- Aircraft time: 16,340 hours, 12,345 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Unknown
- Condition: Unknown
- Location: Unknown
- Stage of operation: TX
- How discovered: V
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CABIN FLASHLIGHT INOP- INSP, OP CHECK GOOD
